The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (517 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 3, 1994, pp. 555–560
DOI: 10.4171/ZAA/495

Published online: 1994-09-30

On the Existence of Closed Orbits for a Differential System

Wang Hui-Feng[1] and Yu Shu-Xiang[2]

(1) Hainan Teachers College, China
(2) Academia Sinica, Beijing, China

Some criteria which verify the existence or non-existence of closed orbits for a non-linear differential system are given.

Keywords: Closed orbits, limit cycles, Poincaré-Bendizson theory

Hui-Feng Wang, Shu-Xiang Yu: On the Existence of Closed Orbits for a Differential System. Z. Anal. Anwend. 13 (1994), 555-560. doi: 10.4171/ZAA/495